Book section icon

Book section

A categoricity theorem for quasi-minimal excellent classes

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Volume:
380
Pages:
297-306
Publication date:
2005-01-01
URN:
uuid:77830a47-414a-4f3d-9785-15838b9fc5a0
Source identifiers:
20778
Local pid:
pubs:20778
ISBN:
0-8218-3474-6

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP